EconPapers    
Economics at your fingertips  
 

Non-negativity and agglomeration behaviour of the quasi-linear logarithmic model of NEG

Sylvain Barde () and John Peirson ()

Letters in Spatial and Resource Sciences, 2011, vol. 4, issue 1, 101 pages

Keywords: Agglomeration; New economic geography; Quasi-linear utility; D11; R12; F12 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s12076-010-0050-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lsprsc:v:4:y:2011:i:1:p:91-101

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/12076

DOI: 10.1007/s12076-010-0050-8

Access Statistics for this article

Letters in Spatial and Resource Sciences is currently edited by Henk Folmer and Amitrajeet A. Batabyal

More articles in Letters in Spatial and Resource Sciences from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-04-12
Handle: RePEc:spr:lsprsc:v:4:y:2011:i:1:p:91-101